# SDR AALA20071209

- Difficulty date: June 29, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT AT RIGHT SECOND ROW FROM LAST INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT CABIN SECOND ROW FROM LAST.  SYSTEM GROUND CHECKED NORMAL OPERATION.
